• Previous Article
    Exponential stability for a class of linear hyperbolic equations with hereditary memory
  • DCDS-B Home
  • This Issue
  • Next Article
    A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations
August  2013, 18(6): 1533-1554. doi: 10.3934/dcdsb.2013.18.1533

Invariance and monotonicity for stochastic delay differential equations

1. 

Department of Mechanics and Mathematics, Kharkov National University, Kharkov, 61022, Ukraine

2. 

Institut für Mathematik, Technische Universität Berlin, Str. des 17. Juni 136, 10623 Berlin, Germany

Received  January 2012 Revised  March 2012 Published  March 2013

We study invariance and monotonicity properties of Kunita-type sto-chastic differential equations in $\mathbb{R}^d$ with delay. Our first result provides sufficient conditions for the invariance of closed subsets of $\mathbb{R}^d$. Then we present a comparison principle and show that under appropriate conditions the stochastic delay system considered generates a monotone (order-preserving) random dynamical system. Several applications are considered.
Citation: Igor Chueshov, Michael Scheutzow. Invariance and monotonicity for stochastic delay differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1533-1554. doi: 10.3934/dcdsb.2013.18.1533
References:
[1]

L. Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.

[2]

L. Arnold and I. Chueshov, Order-preserving random dynamical systems: Equilibria, attractors, applications, Dynam. Stability Systems, 13 (1998), 265-280.

[3]

L. Arnold and I. Chueshov, Cooperative random and stochastic differential equations, Discrete Continuous Dynam. Systems - A, 7 (2001), 1-33.

[4]

B. Bergé, I. Chueshov and P. Vuillermot, On the behavior of solutions to certain parabolic SPDE's driven by Wiener processes, Stochastic Process. Appl., 92 (2001), 237-263. doi: 10.1016/S0304-4149(00)00082-X.

[5]

I. Chueshov, Order-preserving random dynamical systems generated by a class of coupled stochastic semilinear parabolic equations, in "International Conference on Differential Equations, Vol. 1, 2" (eds. B. Fiedler, K. Gröger and J. Sprekels) (Berlin, 1999), World Scientific Publ., River Edge, NJ, (2000), 711-716.

[6]

I. Chueshov, "Monotone Random Systems: Theory and Applications," Lecture Notes in Mathematics, 1779, Springer-Verlag, Berlin, 2002. doi: 10.1007/b83277.

[7]

I. Chueshov and M. Scheutzow, On the structure of attractors and invariant measures for a class of monotone random systems, Dynamical Systems: An International Journal, 19 (2004), 127-144. doi: 10.1080/1468936042000207792.

[8]

I. Chueshov and B. Schmalfuss, Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions, Discrete Continuous Dynam. Systems - A, 18 (2007), 315-338. doi: 10.3934/dcds.2007.18.315.

[9]

I. Chueshov and P. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Stratonovitch's case, Probab. Theory Rel. Fields, 112 (1998), 149-202. doi: 10.1007/s004400050186.

[10]

I. Chueshov and P. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Itô's case, Stoch. Anal. Appl., 18 (2000), 581-615. doi: 10.1080/07362990008809687.

[11]

I. Chueshov and P. Vuillermot, Non-random invariant sets for some systems of parabolic stochastic partial differential equations, Stoch. Anal. Appl., 22 (2004), 1421-1486. doi: 10.1081/SAP-200029487.

[12]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[13]

A. Es-Sarhir, M. Scheutzow and O. van Gaans, Invariant measures for stochastic functional differential equations with superlinear drift term, Diff. Integral Equations, 23 (2010), 189-200.

[14]

M. Hairer, J. Mattingly and M. Scheutzow, Asymptotic coupling and a general form of Harris' theorem with applications to stochastic delay equations, Probab. Theory Relat. Fields, 149 (2011), 223-259. doi: 10.1007/s00440-009-0250-6.

[15]

P. Imkeller and M. Scheutzow, On the spatial asymptotic behaviour of stochastic flows in Euclidean space, Ann. Probab., 27 (1999), 109-129. doi: 10.1214/aop/1022677255.

[16]

K. Itô and M. Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ., 4 (1964), 1-75.

[17]

M. Krasnosel'skii, "Positive Solutions of Operator Equations," Noordhoff Ltd. Groningen, 1964.

[18]

M. Krasnosel'skii, Je. A. Lifshits and A. Sobolev, "Positive Linear Systems. The Method of Positive Operators," Sigma Series in Applied Mathematics, 5, Heldermann-Verlag, Berlin, 1989.

[19]

H. Kunita, "Stochastic Flows and Stochastic Differential Equations," Cambridge Studies in Advanced Mathematics, 24, Cambridge University Press, Cambridge, 1990.

[20]

R. Martin and H. Smith, Abstract functional differential equations and reaction-diffusion systems, Trans. AMS, 321 (1990), 1-44. doi: 10.2307/2001590.

[21]

R. Martin, Jr. and H. Smith, Reaction-diffusion systems with time delays: Monotonicity, invariance, comparison and convergence, J. Reine Angew. Math., 413 (1991), 1-35.

[22]

S. Mohammed, Nonlinear flows of stochastic linear delay equations, Stochastics, 17 (1986), 207-213. doi: 10.1080/17442508608833390.

[23]

S. Mohammed, The Lyapunov spectrum and stable manifolds for stochastic linear delay equations, Stochastics and Stochastic Reports, 29 (1990), 89-131.

[24]

S. Mohammed and M. Scheutzow, Spatial estimates for stochastic flows in Euclidean space, Ann. Probab., 26 (1998), 56-77. doi: 10.1214/aop/1022855411.

[25]

S. Mohammed and M. Scheutzow, The stable manifold theorem for non-linear stochastic systems with memory. I. Existence of the semiflow, J. Functional Anal., 205 (2003), 271-305. doi: 10.1016/j.jfa.2002.04.001.

[26]

G. Ochs, "Weak Random Attractors," Institut für Dynamische Systeme, Universität Bremen, Report 449, 1999.

[27]

M. Scheutzow, Qualitative behaviour of stochastic delay equations with a bounded memory, Stochastics, 12 (1984), 41-80. doi: 10.1080/17442508408833294.

[28]

M. Scheutzow, Comparison of various concepts of a random attractor: A case study, Arch. Math., 78 (2002), 233-240. doi: 10.1007/s00013-002-8241-1.

[29]

B. Schmalfuss, Backward cocycles and attractors for stochastic differential equations, in "International Seminar on Applied Mathematics - Nonlinear Dynamics: Attractor Approximation and Global Behaviour" (eds. V. Reitmann, T. Riedrich and N. Koksch), Teubner, (1992), 185-192.

[30]

G. Seifert, Positively invariant closed sets for systems of delay differential equations, J. Diff. Eqs., 22 (1976), 292-304.

[31]

H. Smith, "Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems," Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, Rhode Island, 1995.

[32]

T. Tibor, H.-O. Walther and J. Wu, The structure of an attracting set defined by delayed and monotone positive feedback, CWI Quarterly, 12 (1999), 315-327.

show all references

References:
[1]

L. Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.

[2]

L. Arnold and I. Chueshov, Order-preserving random dynamical systems: Equilibria, attractors, applications, Dynam. Stability Systems, 13 (1998), 265-280.

[3]

L. Arnold and I. Chueshov, Cooperative random and stochastic differential equations, Discrete Continuous Dynam. Systems - A, 7 (2001), 1-33.

[4]

B. Bergé, I. Chueshov and P. Vuillermot, On the behavior of solutions to certain parabolic SPDE's driven by Wiener processes, Stochastic Process. Appl., 92 (2001), 237-263. doi: 10.1016/S0304-4149(00)00082-X.

[5]

I. Chueshov, Order-preserving random dynamical systems generated by a class of coupled stochastic semilinear parabolic equations, in "International Conference on Differential Equations, Vol. 1, 2" (eds. B. Fiedler, K. Gröger and J. Sprekels) (Berlin, 1999), World Scientific Publ., River Edge, NJ, (2000), 711-716.

[6]

I. Chueshov, "Monotone Random Systems: Theory and Applications," Lecture Notes in Mathematics, 1779, Springer-Verlag, Berlin, 2002. doi: 10.1007/b83277.

[7]

I. Chueshov and M. Scheutzow, On the structure of attractors and invariant measures for a class of monotone random systems, Dynamical Systems: An International Journal, 19 (2004), 127-144. doi: 10.1080/1468936042000207792.

[8]

I. Chueshov and B. Schmalfuss, Qualitative behavior of a class of stochastic parabolic PDEs with dynamical boundary conditions, Discrete Continuous Dynam. Systems - A, 18 (2007), 315-338. doi: 10.3934/dcds.2007.18.315.

[9]

I. Chueshov and P. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Stratonovitch's case, Probab. Theory Rel. Fields, 112 (1998), 149-202. doi: 10.1007/s004400050186.

[10]

I. Chueshov and P. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Itô's case, Stoch. Anal. Appl., 18 (2000), 581-615. doi: 10.1080/07362990008809687.

[11]

I. Chueshov and P. Vuillermot, Non-random invariant sets for some systems of parabolic stochastic partial differential equations, Stoch. Anal. Appl., 22 (2004), 1421-1486. doi: 10.1081/SAP-200029487.

[12]

H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100 (1994), 365-393. doi: 10.1007/BF01193705.

[13]

A. Es-Sarhir, M. Scheutzow and O. van Gaans, Invariant measures for stochastic functional differential equations with superlinear drift term, Diff. Integral Equations, 23 (2010), 189-200.

[14]

M. Hairer, J. Mattingly and M. Scheutzow, Asymptotic coupling and a general form of Harris' theorem with applications to stochastic delay equations, Probab. Theory Relat. Fields, 149 (2011), 223-259. doi: 10.1007/s00440-009-0250-6.

[15]

P. Imkeller and M. Scheutzow, On the spatial asymptotic behaviour of stochastic flows in Euclidean space, Ann. Probab., 27 (1999), 109-129. doi: 10.1214/aop/1022677255.

[16]

K. Itô and M. Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ., 4 (1964), 1-75.

[17]

M. Krasnosel'skii, "Positive Solutions of Operator Equations," Noordhoff Ltd. Groningen, 1964.

[18]

M. Krasnosel'skii, Je. A. Lifshits and A. Sobolev, "Positive Linear Systems. The Method of Positive Operators," Sigma Series in Applied Mathematics, 5, Heldermann-Verlag, Berlin, 1989.

[19]

H. Kunita, "Stochastic Flows and Stochastic Differential Equations," Cambridge Studies in Advanced Mathematics, 24, Cambridge University Press, Cambridge, 1990.

[20]

R. Martin and H. Smith, Abstract functional differential equations and reaction-diffusion systems, Trans. AMS, 321 (1990), 1-44. doi: 10.2307/2001590.

[21]

R. Martin, Jr. and H. Smith, Reaction-diffusion systems with time delays: Monotonicity, invariance, comparison and convergence, J. Reine Angew. Math., 413 (1991), 1-35.

[22]

S. Mohammed, Nonlinear flows of stochastic linear delay equations, Stochastics, 17 (1986), 207-213. doi: 10.1080/17442508608833390.

[23]

S. Mohammed, The Lyapunov spectrum and stable manifolds for stochastic linear delay equations, Stochastics and Stochastic Reports, 29 (1990), 89-131.

[24]

S. Mohammed and M. Scheutzow, Spatial estimates for stochastic flows in Euclidean space, Ann. Probab., 26 (1998), 56-77. doi: 10.1214/aop/1022855411.

[25]

S. Mohammed and M. Scheutzow, The stable manifold theorem for non-linear stochastic systems with memory. I. Existence of the semiflow, J. Functional Anal., 205 (2003), 271-305. doi: 10.1016/j.jfa.2002.04.001.

[26]

G. Ochs, "Weak Random Attractors," Institut für Dynamische Systeme, Universität Bremen, Report 449, 1999.

[27]

M. Scheutzow, Qualitative behaviour of stochastic delay equations with a bounded memory, Stochastics, 12 (1984), 41-80. doi: 10.1080/17442508408833294.

[28]

M. Scheutzow, Comparison of various concepts of a random attractor: A case study, Arch. Math., 78 (2002), 233-240. doi: 10.1007/s00013-002-8241-1.

[29]

B. Schmalfuss, Backward cocycles and attractors for stochastic differential equations, in "International Seminar on Applied Mathematics - Nonlinear Dynamics: Attractor Approximation and Global Behaviour" (eds. V. Reitmann, T. Riedrich and N. Koksch), Teubner, (1992), 185-192.

[30]

G. Seifert, Positively invariant closed sets for systems of delay differential equations, J. Diff. Eqs., 22 (1976), 292-304.

[31]

H. Smith, "Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems," Mathematical Surveys and Monographs, 41, Amer. Math. Soc., Providence, Rhode Island, 1995.

[32]

T. Tibor, H.-O. Walther and J. Wu, The structure of an attracting set defined by delayed and monotone positive feedback, CWI Quarterly, 12 (1999), 315-327.

[1]

Junyi Tu, Yuncheng You. Random attractor of stochastic Brusselator system with multiplicative noise. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2757-2779. doi: 10.3934/dcds.2016.36.2757

[2]

Chunhong Li, Jiaowan Luo. Stochastic invariance for neutral functional differential equation with non-lipschitz coefficients. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3299-3318. doi: 10.3934/dcdsb.2018321

[3]

Fuke Wu, Peter E. Kloeden. Mean-square random attractors of stochastic delay differential equations with random delay. Discrete and Continuous Dynamical Systems - B, 2013, 18 (6) : 1715-1734. doi: 10.3934/dcdsb.2013.18.1715

[4]

Ludwig Arnold, Igor Chueshov. Cooperative random and stochastic differential equations. Discrete and Continuous Dynamical Systems, 2001, 7 (1) : 1-33. doi: 10.3934/dcds.2001.7.1

[5]

Yuncheng You. Random attractor for stochastic reversible Schnackenberg equations. Discrete and Continuous Dynamical Systems - S, 2014, 7 (6) : 1347-1362. doi: 10.3934/dcdss.2014.7.1347

[6]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[7]

Min Zhao, Shengfan Zhou. Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises. Discrete and Continuous Dynamical Systems - B, 2017, 22 (4) : 1683-1717. doi: 10.3934/dcdsb.2017081

[8]

Xingni Tan, Fuqi Yin, Guihong Fan. Random exponential attractor for stochastic discrete long wave-short wave resonance equation with multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3153-3170. doi: 10.3934/dcdsb.2020055

[9]

Zhaojuan Wang, Shengfan Zhou. Random attractor for stochastic non-autonomous damped wave equation with critical exponent. Discrete and Continuous Dynamical Systems, 2017, 37 (1) : 545-573. doi: 10.3934/dcds.2017022

[10]

Shengfan Zhou, Min Zhao. Fractal dimension of random attractor for stochastic non-autonomous damped wave equation with linear multiplicative white noise. Discrete and Continuous Dynamical Systems, 2016, 36 (5) : 2887-2914. doi: 10.3934/dcds.2016.36.2887

[11]

Shuang Yang, Yangrong Li. Forward controllability of a random attractor for the non-autonomous stochastic sine-Gordon equation on an unbounded domain. Evolution Equations and Control Theory, 2020, 9 (3) : 581-604. doi: 10.3934/eect.2020025

[12]

Ling Xu, Jianhua Huang, Qiaozhen Ma. Random exponential attractor for stochastic non-autonomous suspension bridge equation with additive white noise. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021318

[13]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[14]

Boling Guo, Yongqian Han, Guoli Zhou. Random attractor for the 2D stochastic nematic liquid crystals flows. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2349-2376. doi: 10.3934/cpaa.2019106

[15]

Chi Phan. Random attractor for stochastic Hindmarsh-Rose equations with multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2020, 25 (8) : 3233-3256. doi: 10.3934/dcdsb.2020060

[16]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1695-1724. doi: 10.3934/dcdsb.2021107

[17]

Felix X.-F. Ye, Hong Qian. Stochastic dynamics Ⅱ: Finite random dynamical systems, linear representation, and entropy production. Discrete and Continuous Dynamical Systems - B, 2019, 24 (8) : 4341-4366. doi: 10.3934/dcdsb.2019122

[18]

Bixiang Wang. Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems. Discrete and Continuous Dynamical Systems, 2015, 35 (8) : 3745-3769. doi: 10.3934/dcds.2015.35.3745

[19]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete and Continuous Dynamical Systems, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[20]

Wenqiang Zhao. Pullback attractors for bi-spatial continuous random dynamical systems and application to stochastic fractional power dissipative equation on an unbounded domain. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3395-3438. doi: 10.3934/dcdsb.2018326

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (129)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]